# SDR GTIA20130326526

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 26,589 hours, 11,377 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C150120280003
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 ROW O2 MASK FELL OUT OF COMPARTMENT. RESTOWED O2 ASSY AT ROW 15DEF IAW AIRCRAFT MANUFACTURERS MANUAL. ROW 15DEF INOPERATIVE. PERFORMED O2 MODULES DROP CHECK IAW AMM 35-23-00-710-001-A NO FAULTS NOTED.
